MAUDE Adverse Event Report: EBI, LLC. SPINALPAK ASSEMBLY; STIMULATOR, SPINE FUSION STIMULATOR, NON-INVASIVE

EBI, LLC. SPINALPAK ASSEMBLY; STIMULATOR, SPINE FUSION STIMULATOR, NON-INVASIVE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2020.Medical product: titanium cage with morcellized allograft.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
Shooting pain down leg.It was reported that the patient was experiencing pain while using the spinal pak.The patient described it as shooting pains down her leg below the skin.The pain subsided when the patient removed the spinal pak.The patient rated the pain as a 6 on a scale of 1 to 10, with 8 or 9 being the highest.The patient states that she has not increased her daily activities.The patient advised her to take flexeril and tylenol for the pain.It was reported that no further information is available.
 
Event or Problem Description
It was reported that the patient was experiencing pain while using the spinal pak.The patient described it as shooting pains down her leg below the skin.The pain subsided when the patient removed the spinal pak.The patient rated the pain as a 6 on a scale of 1 to 10, with 8 or 9 being the highest.The patient states that she has not increased her daily activities.The patient was advised by her doctor to take flexeril and tylenol for the pain.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to zimmer biomet for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following sections have been updated: b4: date of this report added g1-2: contact office updated g3: date received by manufacturer added g6: type of report h2: follow up type h3: device evaluated by manufacturer updated to no h4: device manufacturer date added h6: health effect updated 1994-pain h6: device code updated to 2993: adverse event without identified device or use problem h6: investigation code added to 4114: device not returned h6: investigation code added to 4119: insufficient information available h6: investigation code added to 3331 - analysis of production records h6: investigation findings code added to 3221: no findings available h6: investigation conclusions code updated to 4315: cause not established h10: additional narratives/data the following sections have been corrected: b5: describe event or problem.

Brand Name
SPINALPAK ASSEMBLY
Common Device Name
STIMULATOR, SPINE FUSION STIMULATOR, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
Manufacturer Contact
stephanie smith
399 jefferson road
parsippany, NJ 07054
9732999300
MDR Report Key10872206
Report Number0002242816-2020-00123
Device Sequence Number16803294
Product Code LOF
UDI-Device Identifier00812301020225
UDI-Public00812301020225
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1067716
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale